# SDR ABXA9800898

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181N
- Condition: Cracked
- Location: Bs 718
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WHEEL WELL MAIN FRAME STATION 718 CRACKED, EXTENDING INTO THE WEB.  REPLACED FRAME IAW DC9 SRM 51-30.
